Discrete Dynamics in Nature and Society
Volume 2005 (2005), Issue 3, Pages 357-372

Constructing complete chaotic maps with reciprocal structures

Weihong Huang

Nanyang Technological University, Nanyang Avenue, Singapore 639798, Singapore

Received 26 October 2004

Copyright © 2005 Weihong Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A class of unimodal complete chaotic maps f={fL,fR} with reciprocal functional forms (fR=1/fL) are examined. The necessary and sufficient conditions are provided to construct such maps. The theoretical conclusions are then verified by numerical simulations.